# SDR QXEA9902227

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fwd Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRONT PRESSURE BULKHEAD BEAM VI AT CENTERLINE HAD A CRACK ON PREVIOUS REPAIR AT TOP FLANGE IN RADIUS.  REPAIRED IAW FOKKER SRM 53-02-18.
